MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER
Model Number 9763
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation as the customer disconnected the call.Therefore, a device history record for the suspected contour® next one meter with serial # (b)(6) was reviewed and no manufacturing anomalies were found.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The contour® next one meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour® next one meter.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.

Brand Name
CONTOUR® NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION NUMBER: 3009204541)
kawasan industri mm2100 blok o
cikarang barat bekasi
jawa barat, 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21909264
Report Number1810909-2025-00063
Device Sequence Number4183974
Product Code NBW
UDI-Device Identifier00301939763012
UDI-Public(01)00301939763012(17)180831(10)DW04L116P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9763
Device Catalogue Number85012088
Device Lot NumberDW04L116P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale